# SDR AALA20161222016

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 53,812 hours, 8,621 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: False Indication
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON APPROACH, A TRAILING EDGE FLAP DISAGREE MESSAGE WAS DISPLAYED WHEN FLAP 5 WAS SELECTED AND FLAP DID NOT PASS 1. EMERGENCY DECLARED.  EXTENDED FLAPS ELECTRICALLY TO 20 AND LANDED UNEVENTFUL. ACCOMPLISHED FSEU BITE CHECK IAW TASK CARD 27-51/809 AND FSPM M839 CHECK. INSPECTED FLAPS SYSTEM WITH NO DISCREPANCIES NOTED.  OPERATED FLAP FULL TRAVEL AND STEP BY STEP SEVERAL TIMES IAW AMM 27-51-00/201. OPERATIONAL CHECK GOOD.
